Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Vomit liquids but not solids, ER twicw, normal blood work, normal urinalysis, normal chest Xrays and CT scan

What could possibly make someone vomit liquids but not solids for 3 weeks straight? I have been unable to keep down even a sip of water with medicine but the actual meds seem to stay down for the most part. The same goes with solid food. But I have had to go to the ER twice for fluids. blood work, urinalysis , CT and chest xrays all come back normal. I have been diagnosed with chronic constipation , IBS , and a spastic colon ( I have been told that the inconsistent upper right abdominal pain is due to trapped gas pockets because of this spastic colon).
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
YOUR DISEASES ARE OMPLICATING THE GI SYSTEM
AS THIS CAN BE FOOD PROTEIN REACTIONS WITH BODY PROTEINS THE FOOD PROTEINS SUDDENLY START REACTING WITH BODY POTEINS TO CAUSE YOUR PROBLEMS
CAN TAKE ALLERGY DOCTOR CONSULTATION TO HAVE BLOOD SERUM TESTS FOR SPECIFIC ANTIBODIES FOR MILK WHEAT OR OTHER FOODS YOU TAKE STOP PROTEINS AXXORDIN TO RESULTS YOU CAN HAVE GOOD RESULTS WITH SAME MEDICINES
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor